# SDR EISA98248

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, NR 3 SMOKE DETECTOR IN CABIN WOULD NOT TEST.  GENERATED FROM MAINTENANCE REPORT.  REMOVED AND REPLACED NR 3 CABIN SMOKE DETECTOR.  OPS CHECK NORMAL PER CHAPTER 26.  (M)
